Awtomodelnye i nekotorye drugie reschenija urawnenii pogranitschnogo sloja na tonkich telach wraschtschenija.
Publications de l'Institut Mathématique [Elektronische Ressource] (1967)
- Volume: 21, page 81-92
- ISSN: 0350-1302
Access Full Article
topHow to cite
topDschordschewitsch, W.D.. "Awtomodelnye i nekotorye drugie reschenija urawnenii pogranitschnogo sloja na tonkich telach wraschtschenija.." Publications de l'Institut Mathématique [Elektronische Ressource] 21 (1967): 81-92. <http://eudml.org/doc/180989>.
@article{Dschordschewitsch1967,
author = {Dschordschewitsch, W.D.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
pages = {81-92},
title = {Awtomodelnye i nekotorye drugie reschenija urawnenii pogranitschnogo sloja na tonkich telach wraschtschenija.},
url = {http://eudml.org/doc/180989},
volume = {21},
year = {1967},
}
TY - JOUR
AU - Dschordschewitsch, W.D.
TI - Awtomodelnye i nekotorye drugie reschenija urawnenii pogranitschnogo sloja na tonkich telach wraschtschenija.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1967
VL - 21
SP - 81
EP - 92
UR - http://eudml.org/doc/180989
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.